# SDR SWAA2024040357801

- Difficulty date: February 29, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 295 Rbl 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM LOCATED STA 294.5 AND RBL52 WL208.1 AT FWD GALLEY AREA.   PERFORMED PERMANENT REPAIR ON FLOOR BEAM BS 294.5 AND BTW RBL15 TO RBL 60 IAW SRM B737-700 53-10-51-2R-16 REPAIR 16 ALTERNATIVE 2.
